# SDR GUU2005F00013

- Difficulty date: February 11, 2005
- Submitted: May 24, 2005
- Operation: Air carrier
- Aircraft: N87550
- Make and model: Beech 1900D
- Aircraft serial: UE205
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Failed
- Location: Rt Engine
- Part time: 16,986 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, DETECTED SMOKE IN THE COCKPIT AND CABIN.  RT ENGINE LOW PRESSURE ANNUNCIATOR ILLUMINATED.  REMOVED AND REPLACED RT ENGINE.  OPERATIONAL CHECK NORMAL.  NOTE: VERIFIED TO BE 2ND STAGE PT BLADE FAILURE. (K)
